Universidad Complutense de Madrid
E-Prints Complutense

On the M/G/1 queue with D-policy



Último año

Artalejo, Jesús R. (2001) On the M/G/1 queue with D-policy. Applied Mathematical Modelling , 25 (12). pp. 1055-1069. ISSN 0307-904X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0307904X01000312

URLTipo de URL


This paper deals with the M/G/1queue with D-policy, i.e., the server is turned off at the end of a busy period and turned on when the cumulative amount of work firstly exceeds some fixed value D. We first concentrate on the computation of the steady-state probabilities. The first moments and relationships among the busy period, the number of customers served and other performance measures are investigated. Some variants of the main model and the special case of the M/M/1 are also studied.

Tipo de documento:Artículo
Información Adicional:

This research was supported by DGICYT grant PB98-0837 and the European Commission through INTAS 96-0828. I want to thank Professors J.H. Dshalalow, B.D. Sivazlian and H.C. Tijms for their kind cooperation.

Palabras clave:M/G/1queues; Control of the service process; Steady-state probabilities; Moment relationships; Renewal theory
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15802
Depositado:02 Jul 2012 11:27
Última Modificación:06 Feb 2014 10:31

Descargas en el último año

Sólo personal del repositorio: página de control del artículo